# SDR CALA0001324

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B FLAP MOVEABLE VANE GOUGED.  THE GOUGED AREA OF SKIN WAS REMOVED AND REPAIR PARTS WERE INSTALLED IAW SRM 51-70-2, FIGURE 72 AND PARAGRAPH 22C.
